# SDR REXA2024061400442

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: E/E Bay Door Frm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE AT FS 401-403 LBL 2 ON BOTTOM FLANGE OF INTERCOSTAL IS CORRODED. AVI-BAY DOOR SURROUND STRUCTURE INTERCOSTAL AT F.S. 394 - F.S. 409 LBL 2 FOUND TO BE CORRODED OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IAW CRJ-900 SRM 53-21-23-101-003-A02. REMOVED AND REPLACED WITH NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-3 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
